# SDR SWAA063570

- Difficulty date: September 20, 2006
- Submitted: September 21, 2006
- Operation: Air carrier
- Aircraft: N367SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26578
- Aircraft time: 45,228 hours, 39,617 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: MS155721
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND EMERGENCY EXIT LIGHT INOP AT R1 DOOR.  REMOVED AND REPLACED LIGHT BULB PER MM.
